Couldn't find what you looking for?

TRY OUR SEARCH!

I had to take the plan b pill on Sept 3 n got my period on Sept 10. The last day of my period was Sept 14. On Sept 14, 15 and 17 i had unprotected sex again n every single time he came inside me.  Early afternoon on Sept 17 i took the plan b pill again. My next period is expected on October 8. But on Sept 22 i started spotting rly light n then  it became just a little havier but still only a few dropes n i didnt need a pad, only a panty liner. And i had very mild not rly noticable cramps. All this lasted only for like 2 days.This is nothing like my regular period as i always have bad crampings n normal period flow. Plus, when the spotting started i was not supposed to get my period for another 17 days.  This never happened to me before n i have taken the pill in the past a couple times. Could this mean im pregnant? (implantation bleeding) Or is it just a side effect from the plan b pill? Pls dont judge me. I know plan b pill is not regular BC n that it was stupid to do this n just count on teh pill…I cant go on the regular BC cuz of my disorder of blood clotting in case anybody asks.

Loading...

my husband stimulates himself and I go without. It really bothers me that he has time to touch himself, pleasure himself..yet doesn't really touch my body. He doesn't caress or even touch my breast. We used to do that, all of that. But, now...it's just about nothing. I'm so tired of being ignored sexually while he continues to please himself so he has no needs that I am fulfill. so he even not bother if i leave him plz tel me what to do Reply to this post
Reply

Loading...

LEAVE HIS ASS
Reply

Loading...

He is a Gay
Reply

Loading...